Stopping Cycle Short - Need PCT Advice With Test Blend

theironfriend

New member
Awards
0
Sorry for the long first post, but I'm really worried and can sure use some help.

This will have been my first test cycle, and 3rd anavar cycle. Last year, I did 2 anavar-only cycles with no PCT and felt fine.

For my most recent cycle, I don't exactly remember how I was dosing the anavar towards the end, but I do remember wanting to extend it when I started to run out:

Week 1-4: 1cc of Test 400 once a week, and 60mg of anavar everyday.
Week 5: 1cc of Test 400 once a week, and 40mg of anavar everyday.
Week 6-7: 1cc of Test 400 once a week.

Here's what the Test 400 blend consists of:

Each ml contains:
Enanthate 150 mg (14 day half life)
Cypionate 150 mg (18 day half life)
Undecanoate 100 mg (21 days....?)


Somebody please correct me if I'm wrong in terms of the half lives of the above esters.

My stats:
I'm 29 years old, male.
5 foot 8
Been lifting natty for around 10 years.
180 lbs pre-cycle, around 12-15% BF.
190 lbs post-cycle, around 12-15% BF.

I haven't done any blood work. The last blood test I did was last year and my doc said everything was looking good.

I've decided to stop my cycle after 7 weeks.

A few days after my last injection, I experienced what I believed may have been liver damage (pale stools, brown urine, weird rash around body, lethargy, some white coating around my tongue, erectile dysfunction). These symptoms disappeared after a couple of days, and I haven't injected since. The erectile dysfunction is what worried me the most. Another forum suggested it may have been an E2 issue, but after researching more, I found out erectile dysfunction is often a symptom of liver damage. I'm still unsure what caused this, but liver damage seems to correlate more with the symptoms.

Regardless, I've decided this stuff isn't for me. I want to go back to natty and I'm hoping I haven't messed myself up for life.

After experiencing those systems, I've been taking LiverCare, NAC, and TUDCA just to be safe.
I'm also supplementing with vitamin c, vitamin d, zinc, and fish oil.

Note: I don't have access to AI or HCG. I admit I'm stupid and I have no business cycling, which is why I want this stuff out of my system so I can go back to normal.

It's been 21 days since my last injection and I haven't experienced any problems yet; no acne, no erection problems, no mood issues, etc. Is it just a matter of time?

I have liquid Clomid and Nolva on hand that I bought online.

I was gonna start PCT, but I'm thinking that maybe the undecanoate ester is still in my system due to its longer half life? I've searched on google for the half live of test undecanoate and I keep getting mixed results. I've gotten results that say it lasts anywhere from 16.5 days to several months?

Should I still start PCT today? Or should I wait another week due to the longer ester? Or do I have to wait until I feel a crash? I don't wanna risk starting PCT too soon with synthetic test still inside me. But I also don't wanna start too late otherwise recovery will be tough.

I was thinking of getting DIESEL TEST HARDCORE to use either by itself OR along with the Clomid/Nolva (I'm worried about side effects). I also have Horny Goat Weed on hand. What do you guys think?

Some other notes:

- Since I stopped injecting, I've lost the 10 lbs I gained during my cycle, which I'm sure was mostly water. I still feel pretty good.

- A few weeks after injecting, my nipples became constantly hard. I've googled it and it seems a lot of people experience this throughout their cycle. Ever since I stopped injecting, my nipples have gone back to their normal soft state.

- My testicles have definitely gotten smaller and I'm producing less ejaculate.

- I no longer get morning wood every morning, but I can still get hard when I need to and have sex (for now...).

I'd really appreciate any advice you guys can give me.

Thank you so much!
 
rascal14

rascal14

Well-known member
Awards
1
  • Established
It would be idiotic to not use the Clomid and Nolva that you have. Nolva side effects are almost unheard of and Clomid side effects aren't that bad if you keep a reasonable dose 25-50mg a day.
 
DTA

DTA

Member
Awards
0
You started a cycle without knowing how to pct? Bro
 
jakz

jakz

Well-known member
Awards
1
  • Established
Agree with above. Highly foubt you have liver damage. Testosterone is non toxic and 40mg Anavar is very low toxicity. Do a ****ing pct bro. Trust me.
 
jakz

jakz

Well-known member
Awards
1
  • Established
Also E2 and ed is a TON more related than liver and ed. Just get some bloodwork if you're stressed.
 
Nac

Nac

Well-known member
Awards
3
  • Established
  • First Up Vote
  • RockStar
Dude...you had all those symptoms/sides, enough to scare you to stop your cycle, and you didnt do any bloods. The fuk??

And yes, pharmacokinetic studies have undec half life at 21 days. That sh1t will kick around your system for a month+. Most guys who use it will run a short ester after last undec pin for 4+ weeks.
 

theironfriend

New member
Awards
0
Dude...you had all those symptoms/sides, enough to scare you to stop your cycle, and you didnt do any bloods. The fuk??

And yes, pharmacokinetic studies have undec half life at 21 days. That sh1t will kick around your system for a month+. Most guys who use it will run a short ester after last undec pin for 4+ weeks.
I don't have access to any other esters. Just the Test 400 blend.

If the undec is gonna be in me for a month+, when should I start PCT?
 
nosnmiveins

nosnmiveins

Well-known member
Awards
1
  • Established
All i got out of this post was that you are more worried about ED than you are about pale stools and possible liver damage....get your priorities straight...
 

Similar threads


Top